# SDR CALA2023012700230

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 42,712 hours, 23,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3194
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ON INAFT GALLEY OVER BOTHDOORS AND LAV. REPLACED 13WL EPSU AND BATTERY PER AMM 31-51-38-000-001-A. PARTS USED:  31-3350-9-9001, ACP VERIFICATION EMER LIGHTS NOW WORK  AND NEW BOX SYS TEST OK. IDT INSPECTED PER GMM 09-10-05.
